# SDR SWIA201844187

- Difficulty date: January 24, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 35,574 hours, 21,930 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  LOST YAW DAMPNER NR 1 AND THE ATT NR 1 STARTED ROLLING.   REMOVED AND REPLACED THE NR 1 AHRS IAW AMM. OPS CHECKED GOOD.
